Metrics

From
Modeling of Stress Distribution in a Semi-infinite Piecewise-homogeneous Body by Oleg Yaremko, Natalia Yaremko and Elena Mogileva International Journal of Partial Differential Equations and Applications. 2015, 3(2), 29-34 doi:10.12691/ijpdea-3-2-2
Views
7953
Html 7429
Abstract 524
19 May 2015 (publication date) through 01 December 2021 *
15.34 % of article views led to PDF downloads *
*Although we update our data on a daily basis, there may be a 48-hour delay before the most recent numbers are available.
Downloads: 3656
PDF1220
Epub802
XML1114
PPT0
Figures284
Tables236
Export: 2303
RIS717
BibTex764
Endnote822
RIS, BibTex, EndNote allows users to search, retrieve and store citations from bibliographic databases such as ABI Inform, the Web of Science, Anthropological Literature, the MLA bibliography, or the catalogs of individual libraries.
Area Chart Example: If your want to see the details of daily statistics for this article, please click here to login our Manuscript Tracking System.
Citations
0
Found additional citations for the article? Please contact us at submission@sciepub.com.
Shares & bookmarks
Facebook0
Twitter0
LinkedIn0
Google +0
Found additional shares or bookmarks for the article? Please contact us at submission@sciepub.com